K R Raslan
K R Raslan
Professor of Numerical Analysis, Mathematics Department, Al-Azhar University, Egypt
Verified email at azhar.edu.eg
Title
Cited by
Cited by
Year
The Adomian decomposition method for solving delay differential equation
DJ Evans, KR Raslan
International Journal of Computer Mathematics 82 (1), 49-54, 2005
2492005
Adomian decomposition method for Burger's–Huxley and Burger's–Fisher equations
HNA Ismail, K Raslan, AA Abd Rabboh
Applied mathematics and computation 159 (1), 291-301, 2004
2162004
The first integral method for solving some important nonlinear partial differential equations
KR Raslan
Nonlinear Dynamics 53 (4), 281-286, 2008
1542008
The tanh function method for solving some important non-linear partial differential equations
DJ Evans, KR Raslan
International Journal of Computer Mathematics 82 (7), 897-905, 2005
1102005
The tanh function method for solving some important non-linear partial differential equations
DJ Evans, KR Raslan
International Journal of Computer Mathematics 82 (7), 897-905, 2005
1102005
A computational method for the regularized long wave (RLW) equation
KR Raslan
Applied Mathematics and Computation 167 (2), 1101-1118, 2005
992005
A collocation method with cubic B-splines for solving the MRLW equation
AK Khalifa, KR Raslan, HM Alzubaidi
Journal of Computational and Applied Mathematics 212 (2), 406-418, 2008
972008
The modified extended tanh method with the Riccati equation for solving the space-time fractional EW and MEW equations
KR Raslan, KK Ali, MA Shallal
Chaos, Solitons & Fractals 103, 404-409, 2017
752017
Collocation method using quadratic B-spline for the RLW equation
AA Soliman, KR Raslan
International journal of computer mathematics 78 (3), 399-412, 2001
742001
A finite difference scheme for the MRLW and solitary wave interactions
AK Khalifa, KR Raslan, HM Alzubaidi
Applied Mathematics and Computation 189 (1), 346-354, 2007
732007
Solitary waves for the generalized equal width (GEW) equation
DJ Evans, KR Raslan
International Journal of Computer Mathematics 82 (4), 445-455, 2005
722005
Soliton solution for nonlinear partial differential equations by cosine-function method
AHA Ali, AA Soliman, KR Raslan
Physics Letters A 368 (3-4), 299-304, 2007
702007
New structures for the space-time fractional simplified MCH and SRLW equations
KK Ali, RI Nuruddeen, KR Raslan
Chaos, Solitons & Fractals 106, 304-309, 2018
552018
Numerical study using ADM for the modified regularized long wave equation
AK Khalifa, KR Raslan, HM Alzubaidi
Applied Mathematical Modelling 32 (12), 2962-2972, 2008
522008
Collocation method using quartic B-spline for the equal width (EW) equation
KR Raslan
Applied Mathematics and Computation 168 (2), 795-805, 2005
472005
New hyperbolic structures for the conformable time-fractional variant bussinesq equations
KK Ali, RI Nuruddeen, KR Raslan
Optical and Quantum Electronics 50 (2), 1-10, 2018
462018
Solitary wave solutions for the general KDV equation by Adomian decomposition method
HNA Ismail, KR Raslan, GSE Salem
Applied Mathematics and Computation 154 (1), 17-29, 2004
422004
New numerical treatment for the generalized regularized long wave equation based on finite difference scheme
TS El-Danaf, KR Raslan, KK Ali
Int. J. of S. Comp. and Eng.(IJSCE) 4, 16-24, 2014
402014
Numerical study of the modified regularized long wave (MRLW) equation
KR Raslan
Chaos, Solitons & Fractals 42 (3), 1845-1853, 2009
372009
Solitary waves for the MRLW equation
KR Raslan, SM Hassan
Applied Mathematics Letters 22 (7), 984-989, 2009
372009
The system can't perform the operation now. Try again later.
Articles 1–20